# SDR SIMA20130410014

- Difficulty date: April 10, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 25,367 hours, 18,175 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSP FOUND THE EMERGENCY LIGHT IN CEILING IN FRONT OF THE LAV DOOR INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  REMOVED THE CEILING PANEL AND FOUND THE PLUG NOT CONNECTED TO THE PANEL.  INSTALLED PLUG AND CEILING PANEL IAW AMM 25-26-05-400-804. THE OPS CHECK OF THE EMERGENCY LIGHT WAS GOOD IAW AMM 33-51-00-710-802. THE ACFT WAS RETURNED TO SERVICE.
